

SESSION : 20 CLASS : 3 SUBJECT : MATHEMATICS CHAPTER NUMBER: 10 CHAPTER NAME : TIME SUBTOPIC : CONCEPT OF A.M. AND P.M.

CHANGING YOUR TOMORROW

Website: www.odmegroup.org Email: info@odmps.org

Toll Free: 1800 120 2316

Sishu Vihar, Infocity Road, Patia, Bhubaneswar- 751024

LEARNING OBJECTIVE :



Children will

* Be able to relate to 24 hr clock with respect to 12 hr clock

* Tell and write time from analog and digital clocks to the nearest five minutes, using a.m. and p.m.

* Students will be able to read and write time to the hour, halfhour, quarter-hour, and five-minute intervals using digital and analog clocks.

*Students will be able to distinguish between a.m. and p.m. throughout the day.







B. Draw the hands to show the given time :







TIME MEASUREMENT OF TIME , LET US REVISE





TIME

CONCEPT OF A.M. AND P.M.

POINTS TO REMEMBER

Clocks only have 12 hours on them.





But there are 24 hours in each day!

That means the hour hand spins around the clock two times every day.

So 10:00 happens twice every day! 😳 12:00 happens twice every day too!

But how can we tell one 10:00 apart from the other.

We use a.m. and p.m.!

We switch from p.m. to a.m. at midnight.





A.M. is the first half of the day.

P.M. is the second half of the day.

A.M. is the first half of the day.

We call it the morning. It starts at midnight and ends at noon. You might wake up at 7:00 a.m., eat breakfast at 7:30 a.m. and go to school at 8:30 a.m. All these things happen in the a.m. So A.M. just means before noon!



Words related to A.M.

"Good morning" "Wake up!" "It's time for breakfast!"

P.M. is the second half of the day.

It starts at noon and ends at midnight. The afternoon and the evening belong to this half of the day. You might eat lunch at 12:30 p.m., go home from school at 3:00 p.m., eat dinner at 9:00 p.m. and go to bed at 9:30 p.m. All these things happen in the PM.



Words related to P.M.

"Good afternoon" "Good evening" "Goodnight" "Time for dinner!"



VIDEO



Exercise-10 B Q. No - A, B and C 1 to 5 book page - 125 in the notebook.







A. Complete the following statements by filling a.m. or p.m.

- 1. I wake up at 6 <u>a.m.</u> in the morning.
- 2. My school starts at 8 <u>a.m.</u>.
- 3. My school gets over at 2 <u>p.m.</u>.
- 4. I go to play at 5 <u>p.m.</u>.
- 5. I eat dinner at 8 p.m.





B. What will be the time after 4 hours of the following time.

- 1. 6 a.m. <u>10 a.m.</u>.
- 2. noon <u>4 p.m.</u>.
- 3. mid-night <u>4 a.m.</u>.

4. 9 a.m. <u>1 p.m.</u>.

5. 10 a.m. <u>2 p.m.</u>.





C. How many hours will pass in each of the following time intervals.

- 1. From 9 a.m. to 11 a.m. **2 hours**.
- 2. From 12 noon to 5 p.m. <u>5 hours</u>.
- 3. From 10 a.m. to 5 p.m. 7 hours _____.
- 4. From 10 p.m. to 4 a.m. <u>6 hours</u>.
- 5. From 11 a.m. to 10 a.m. **23 hours**.



Class Work : Exercise-10 B Q. No - A, B and C 1 to 5 in the notebook Home Work : Practice rest sums of Exercise-10 B Q. No A, B and C



Children will be able to be able to relate to 24 hr clock with respect to 12 hr clock. Tell and write time from analog and digital clocks to the nearest five minutes, using a.m. and p.m. Students will be able to read and write time to the hour, half-hour, quarter-hour, and five-minute intervals using digital and analog clocks. Students will be able to distinguish between a.m. and p.m. throughout the day.



THANKING YOU ODM EDUCATIONAL GROUP